Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 49, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 28, 2018, 5:03 PM EDT for 4 counties in Florida. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2018, 5:03 PM EDT (21:03 UTC)
- Expired
- May 28, 2018, 5:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 74 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:10 PM EDT | TSTM WND GST 41 | Keystone Heights, FL | THE AIRPORT WEATHER OBSERVING STATION AT THE KEYSTONE HEIGHTS AIRPORT MEASURED A PEAK SOUTH SOUTHWESTERLY WIND GUST OF 41 MPH AS THUNDERSTORMS MOVED THROUGH. |
| May 28, 5:28 PM EDT | TSTM WND DMG | 2 Nnw Lake Geneva, FL | FORMER NWS EMPLOYEE ESTIMATED WINDS NEAR 70 MPH AT LAKE BROOKLYN JUST NORTH OF KEYSTONE HEIGHTS AS A SEVERE THUNDERSTORM PASSED THROUGH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1018 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.8
The text
As transmitted.
510 WUUS52 KJAX 282103 SVRJAX FLC001-007-019-107-282145- /O.NEW.KJAX.SV.W.0049.180528T2103Z-180528T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jacksonville FL 503 PM EDT MON MAY 28 2018 The National Weather Service in Jacksonville has issued a * Severe Thunderstorm Warning for... Northeastern Alachua County in northern Florida... Southeastern Bradford County in northern Florida... Northwestern Putnam County in northeastern Florida... Western Clay County in northeastern Florida... * Until 545 PM EDT. * At 503 PM EDT, a severe thunderstorm was located over Keystone Heights, moving north at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Keystone Heights, Middleburg, Kingsley, Lake Geneva, Camp Blanding, Asbury Lake and Putnam Hall. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2969 8196 2973 8212 3011 8202 3007 8179 TIME...MOT...LOC 2103Z 196DEG 31KT 2978 8203 HAIL...<.75IN WIND...60MPH $$ ENYEDI
4 follow-up statements
267
WWUS52 KJAX 282110
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
510 PM EDT MON MAY 28 2018
FLC001-107-282120-
/O.CAN.KJAX.SV.W.0049.000000T0000Z-180528T2145Z/
Alachua FL-Putnam FL-
510 PM EDT MON MAY 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALACHUA AND
NORTHWESTERN PUTNAM COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2979 8192 2978 8193 2975 8193 2975 8194
2974 8200 2972 8203 2972 8205 2975 8206
2976 8208 2978 8208 2979 8211 3011 8202
3007 8179
TIME...MOT...LOC 2110Z 196DEG 31KT 2984 8201
$$
FLC007-019-282145-
/O.CON.KJAX.SV.W.0049.000000T0000Z-180528T2145Z/
Bradford FL-Clay FL-
510 PM EDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EAST CENTRAL BRADFORD AND WESTERN CLAY COUNTIES...
At 510 PM EDT, a severe thunderstorm was located near Keystone
Heights, moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Keystone Heights, Middleburg, Kingsley, Lake Geneva, Camp Blanding
and Asbury Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2979 8192 2978 8193 2975 8193 2975 8194
2974 8200 2972 8203 2972 8205 2975 8206
2976 8208 2978 8208 2979 8211 3011 8202
3007 8179
TIME...MOT...LOC 2110Z 196DEG 31KT 2984 8201
HAIL...<.75IN
WIND...60MPH
$$
ENYEDI691
WWUS52 KJAX 282117
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
517 PM EDT MON MAY 28 2018
FLC007-019-282145-
/O.CON.KJAX.SV.W.0049.000000T0000Z-180528T2145Z/
Bradford FL-Clay FL-
517 PM EDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EAST CENTRAL BRADFORD AND WESTERN CLAY COUNTIES...
At 517 PM EDT, a severe thunderstorm was located near Kingsley, or 7
miles southeast of Starke, moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Middleburg, Kingsley, Camp Blanding and Asbury Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2979 8192 2980 8204 2984 8210 3011 8202
3007 8179
TIME...MOT...LOC 2117Z 196DEG 31KT 2990 8199
HAIL...<.75IN
WIND...60MPH
$$
ENYEDI035
WWUS52 KJAX 282132
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
532 PM EDT MON MAY 28 2018
FLC007-282142-
/O.CAN.KJAX.SV.W.0049.000000T0000Z-180528T2145Z/
Bradford FL-
532 PM EDT MON MAY 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BRADFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2992 8186 2992 8198 2997 8205 3001 8205
3011 8202 3007 8179
TIME...MOT...LOC 2132Z 196DEG 31KT 3003 8195
$$
FLC019-282145-
/O.CON.KJAX.SV.W.0049.000000T0000Z-180528T2145Z/
Clay FL-
532 PM EDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN CLAY COUNTY...
At 532 PM EDT, a severe thunderstorm was located near Middleburg,
moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Middleburg, Kingsley, Camp Blanding and Asbury Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2992 8186 2992 8198 2997 8205 3001 8205
3011 8202 3007 8179
TIME...MOT...LOC 2132Z 196DEG 31KT 3003 8195
HAIL...<.75IN
WIND...60MPH
$$
ENYEDI980
WWUS52 KJAX 282143
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
543 PM EDT MON MAY 28 2018
FLC019-282153-
/O.EXP.KJAX.SV.W.0049.000000T0000Z-180528T2145Z/
Clay FL-
543 PM EDT MON MAY 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY COUNTY WILL
EXPIRE AT 545 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 2992 8186 2992 8198 2997 8205 3001 8205
3011 8202 3007 8179
TIME...MOT...LOC 2143Z 196DEG 31KT 3010 8193
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:09 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 28, 2:09 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
209 PM EDT Mon May 28 2018
.NEAR TERM /TONIGHT-TUESDAY/...
Rest of this afternoon...Forecast still on track to have Rain Band
with numerous showers and storms across inland NE FL and inland
SE GA will continue to move North and Northeast and Isolated
storms in this band still expected to have the potential to become
strong/severe with gusty winds of 40-60mph and still enough
rotation to produce isolated tornadoes from the Suwannee River
Valley Northward across inland SE GA this afternoon. Average
rainfall amounts expected to range from 0.50"-1.00" while locally
heavier storms with rainfall amounts around 2 inches likely and
this is despite the faster storm motion since some "training" will
be possible in the North-South oriented rain band.
Tonight...Evening shower/storm activity mainly over inland areas
will slowly dissipate after sunset, while lingering scattered to
numerous showers will remain possible on the East side of northward
moving Alberto, with activity continuing over inland SE GA and
the Suwannee River Valley. Rainfall totals of another 0.25"-0.50"
possible overnight in these areas. Further east along the I-95
corridor and Atlantic Coastal counties expecting just isolated
shower activity possible during the overnight hours. Muggy
overnight lows in the 70s expected again.
Tuesday...As steering flow becomes SW around Alberto across
NE FL/SE GA and moist plume of tropical airmass rotates across the
region expecting daytime heating into the mid/upper 80s to once
again trigger numerous showers and storms by the afternoon hours
and with the SW steering flow better chances for these storms to
reach the beaches. Any lingering tornado threat will be limited
but gusty winds of 40-60 mph will be possible in isolated strong
activity.
.SHORT TERM.../Tuesday night through Friday/...
Remnants of Alberto should be well to the Northwest Tuesday night,
with high pressure ridge building to the East. This pattern will
continue the moist Southerly flow. So, while most convection will
dissipate Tuesday evening with loss of daytime heating can not rule
out showers continuing into the night. For Wednesday into Thursday,
the ridge will continue to build across from the East, helping to
cut off the moist flow, but diurnal instability should be enough to
generate afternoon convection. The high moves to the Southeast
Friday, as a cool front dips into the Southeastern US. The resultant
West Southwest flow will limit moisture pulling into region, but frontal
convergence coupled with diurnal instability should generate
afternoon convection, but coverage may be limited.
Temperatures will trend near to slightly above normal this period.
&&
.LONG TERM.../Friday night through Sunday/...
Near stationary front will remain over Southeast US this period,
with surface high pressure to the South. This pattern will result in
a continued West Southwest flow. A series of waves are expected to
develop and move through the base of the frontal trough, which could
enhance daily diurnal convection this period.
Temperatures will trend near to slightly above normal this period.
&&
.AVIATION...
A band of storms, along with scattered popups, will move through
the region from the south bringing showers, thunderstorms, reduced
ceilings, and reduced visibility with heavy precipitation. GNV
will be impacted the soonest, with storms affecting other inland
airfields later in the afternoon. Coastal airfields will have
reduced exposure to thunderstorms today. Winds will predominantly
be out of the southeast, with gusts diminishing in strength after
sunset. Ceilings will likely drop to IFR levels overnight with the
southernmost airfields, GNV and SGJ, as the most likely sites to
be impacted.
&&
.MARINE...
Latest Hi-res model runs and local Wave model pushed nearshore
winds to SE/S around 20 knots and nearshore waves into the 5-7 ft
and have upgraded all waters to SCA conds for today, this in
agreement with nearshore buoys (41008,41112,41117) which are
already into the 5-6 ft range by 12z. Otherwise forecast remains
on track for SE-S winds 20-25 knots today becoming South tonight
at 15-20 knots with more slowly subsiding trend on Tuesday as
Alberto pulls further away from the local waters.
High pressure will be East of the region Tuesday night through
Thursday, with winds just below advisory criteria Tuesday night.
Area waters will be between high pressure to the South and a trough
of low pressure over the Southeastern US through the weekend. Winds
could approach advisory criteria Saturday night.
Rip Currents: Morning breaker heights in the 3-5 ft from reports
along the NE FL coast with a few as high as 6 feet, so along with
moderate SE-S flow, expect High Risk of Rip Currents today.
&&
.HYDROLOGY...
Locally heavy rainfall with additional 1-3 inches possible today
and tomorrow in the heaviest storms will produce temporary and
localized flooding problems while overall average rainfall amounts
will be close to one inch which should keep most River Basins
below flood stage with Action Stage levels expected in the Santa
Fe, St. Marys and Altamaha River Basins early this week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 87 71 85 / 40 60 20 70
SSI 76 83 76 83 / 20 40 20 50
JAX 72 88 72 88 / 30 60 20 50
SGJ 73 86 72 85 / 30 60 20 50
GNV 72 86 71 85 / 40 70 20 60
OCF 72 86 71 86 / 30 80 30 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...High Rip Current Risk through late tonight for Coastal Camden-
Coastal Glynn.
AM...Small Craft Advisory until 6 PM EDT Tuesday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 6 AM EDT Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Hess/CorlessIn the hours before
Special weather statement, May 28, 4:11 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
411 PM EDT MON MAY 28 2018
GAZ134-135-151-282100-
Pierce GA-Bacon GA-Appling GA-
411 PM EDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR PIERCE...BACON AND CENTRAL
APPLING COUNTIES UNTIL 500 PM EDT...
At 411 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of West Green to near Jamestown to
near Race Pond. Movement was northeast at 20 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Baxley, Alma, Blackshear, Patterson, Graham, Offerman, Bristol, New
Lacy and Pine Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3167 8218 3147 8213 3145 8205 3136 8204
3131 8199 3128 8201 3126 8214 3120 8219
3125 8234 3139 8242 3140 8240 3161 8263
3167 8262 3167 8252 3173 8252 3174 8255
3175 8252 3184 8252 3184 8243 3193 8243
TIME...MOT...LOC 2011Z 207DEG 19KT 3164 8262 3138 8237 3095 8217
SANDRIKSpecial weather statement, May 28, 4:13 PM EDT, 50 minutes before
Special Weather Statement National Weather Service Jacksonville FL 413 PM EDT MON MAY 28 2018 FLZ031-032-036-037-040-282100- Putnam FL-Alachua FL-Bradford FL-Marion FL-Clay FL- 413 PM EDT MON MAY 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALACHUA...SOUTHEASTERN BRADFORD...NORTH CENTRAL MARION...NORTHWESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES UNTIL 500 PM EDT... At 413 PM EDT, Doppler radar was tracking a strong thunderstorm over Sparr, or near Citra, moving north at 40 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Interlachen, Fort McCoy, Melrose, Citra, Hawthorne, Sparr, Rochelle, Melrose Landing, Cross Creek and Orange Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2928 8199 2930 8223 2983 8234 2971 8182 TIME...MOT...LOC 2013Z 185DEG 34KT 2936 8209 NELSON
Special weather statement, May 28, 4:30 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
430 PM EDT MON MAY 28 2018
GAZ133-282100-
Jeff Davis GA-
430 PM EDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFF DAVIS COUNTY
UNTIL 500 PM EDT...
At 430 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hazlehurst, moving northeast at 20 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Hazlehurst.
LAT...LON 3197 8243 3184 8243 3184 8252 3177 8252
3187 8275 3191 8268 3192 8268 3192 8265
3194 8260 3193 8259 3196 8256 3196 8253
3195 8249 3195 8248 3196 8250 3197 8248
TIME...MOT...LOC 2030Z 211DEG 17KT 3186 8263
SANDRIKSpecial weather statement, May 28, 4:32 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
432 PM EDT MON MAY 28 2018
FLZ024-025-124-125-GAZ165-166-282115-
Inland Duval FL-Inland Nassau FL-Coastal Duval FL-Coastal Nassau FL-
Inland Camden GA-Coastal Camden GA-
432 PM EDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU...
NORTHEASTERN DUVAL AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 515 PM
EDT...
At 432 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oceanway, or near Jacksonville International Arpt, moving north at 40
mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Jacksonville International
Arpt, Kings Bay Base, Arlington, Yulee, Craig Field, Fort Caroline
and Oceanway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3079 8142 3064 8140 3024 8155 3048 8174
3094 8176 3098 8139
TIME...MOT...LOC 2032Z 190DEG 33KT 3047 8160
NELSONSpecial weather statement, May 28, 4:59 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Jacksonville FL 459 PM EDT MON MAY 28 2018 FLZ031-032-036-037-282145- Putnam FL-Alachua FL-Bradford FL-Clay FL- 459 PM EDT MON MAY 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALACHUA...EASTERN BRADFORD...NORTHWESTERN PUTNAM AND WESTERN CLAY COUNTIES UNTIL 545 PM EDT... At 459 PM EDT, Doppler radar was tracking a strong thunderstorm over Melrose, moving north at 35 mph. Wind gusts of 40 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Starke, Keystone Heights, Melrose, Middleburg, Lake Geneva, Camp Blanding, Melrose Landing, Orange Heights, Kingsley and Waldo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2962 8197 2967 8219 3013 8211 3006 8174 TIME...MOT...LOC 2059Z 196DEG 31KT 2973 8206 ENYEDI
Special weather statement, May 28, 5:02 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
502 PM EDT MON MAY 28 2018
GAZ133>135-282130-
Bacon GA-Appling GA-Jeff Davis GA-
502 PM EDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BACON...APPLING AND
NORTHEASTERN JEFF DAVIS COUNTIES UNTIL 530 PM EDT...
At 502 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Hazlehurst to 6 miles
north of Bristol. Movement was north at 20 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Baxley, Graham, Surrency, Plant Hatch and Pine Grove.
LAT...LON 3197 8243 3190 8219 3191 8213 3189 8212
3190 8211 3186 8212 3183 8206 3180 8211
3177 8209 3177 8213 3147 8214 3153 8224
3152 8224 3194 8259 3196 8256 3195 8249
3195 8248 3196 8250
TIME...MOT...LOC 2102Z 200DEG 15KT 3194 8255 3153 8223
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:28 PM EDT | Special Marine Warning | JAX | 62 min | |
| May 28, 11:07 AM EDT | Special Weather Statement | JAX | Gilchrist | 38 min |
| May 28, 11:45 AM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| May 28, 12:27 PM EDT | Special Weather Statement | JAX | Hamilton | 48 min |
| May 28, 1:06 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| May 28, 1:20 PM EDT | Special Weather Statement | JAX | Columbia, Hamilton | 40 min |
| May 28, 2:12 PM EDT | Special Weather Statement | JAX | Bradford, Clay, Putnam | 48 min |
| May 28, 2:48 PM EDT | Special Weather Statement | JAX | Alachua | 42 min |
| May 28, 2:56 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 28 min |
| May 28, 3:09 PM EDT | Special Weather Statement | JAX | Baker | 51 min |
| May 28, 3:17 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| May 28, 3:21 PM EDT | Special Weather Statement | JAX | Baker, Union | 39 min |
| May 28, 3:37 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| May 28, 3:52 PM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| May 28, 3:58 PM EDT | Special Weather Statement | JAX | Duval | 32 min |
| May 28, 4:13 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| May 28, 4:20 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 40 min |
| May 28, 4:59 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| May 28, 5:08 PM EDT | Special Weather Statement | JAX | Columbia | 52 min |
| May 28, 5:24 PM EDT | Special Weather Statement | JAX | Hamilton | 51 min |
| May 28, 5:27 PM EDT | Special Weather Statement | JAX | Clay | 48 min |
| May 28, 5:35 PM EDT | Special Weather Statement | JAX | Flagler, Saint Johns | 40 min |
| May 28, 5:53 PM EDT | Special Marine Warning | JAX | 51 min | |
| May 28, 6:06 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 39 min |
| May 28, 6:11 PM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| May 28, 6:46 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 44 min |
| May 28, 7:00 PM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| May 28, 7:22 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.